Skip to Main content Skip to Navigation
Journal articles

Recursive Equilibrium in Stochastic Overlapping-Generations Economies

Abstract : We prove the generic existence of a recursive equilibrium for overlapping-generations economies with uncertainty. "Generic" here means in a residual set of utilities and endowments. The result holds provided there is a sufficient number of potentially different individuals within each cohort.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00537071
Contributor : Antoine Haldemann <>
Submitted on : Wednesday, November 17, 2010 - 3:54:12 PM
Last modification on : Thursday, January 11, 2018 - 6:19:31 AM

Links full text

Identifiers

Collections

Citation

Alessandro Citanna, Paolo Siconolfi. Recursive Equilibrium in Stochastic Overlapping-Generations Economies. Econometrica, Econometric Society, 2010, 78 (1), pp.309-347. ⟨10.3982/ECTA7219⟩. ⟨hal-00537071⟩

Share

Metrics

Record views

258